Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Goten

Haven't taken medication for four days

Recommended Posts

I haven't taken my usual acne medication for four days due to problems with the pharmacy. Do you think missing those days could screw up with how the medication helps my acne? Or is that too short of a time period to mess anything up?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×